Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have depression and anxiety, feeling nausea, restless legs and numb face. What should I do?

GP took me off clonazepam , cold turkey, four days ago. I had been on it three years. I am having horrible withdrawals today - day four off the medication. Manic moods, nausea , sadness, jerky legs, restless legs, numb face. Why did GP not do a gradual cutting down process with Clonazepam? I have depression and high anxiety. This seems very dangerous. What should I do?
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I am unsure about the circumstances surrounding your GP taking you off of clonazepam. I understand from what you mention that you know that you are having withdrawals, which can be not comfortable. I recommend that you visit with your GP again to check and see what the reason was and if you could go back on clonazepam, maybe a lesser dose. However, this would depend again, on the reason why you were taken off of clonazepam.

Take care.
Answered: Wed, 23 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions